Institute of Information Theory and Automation

You are here

Publication details

On Stolarsky inequality for Sugeno and Choquet integrals

Journal Article

Agahi H., Mesiar Radko, Ouyang Y., Pap E., Štrboja M.

serial: Information Sciences vol.266, 1 (2014), p. 134-139

project(s): GAP402/11/0378, GA ČR

keywords: Stolarski inequality, fuzzy measure, Choquet integral

preview: Download

abstract (eng):

Recently Flores-Franulič, Román-Flores and Chalco-Cano proved the Stolarsky type inequality for Sugeno integral with respect to the Lebesgue measure λ. The present paper is devoted to generalize this result by relaxing some of its requirements. Moreover, Stolarsky inequality for Choquet integral is added, too.


bocek: 2012-12-21 16:10